It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

Face flushing


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 01-13-2018, 10:34 AM   #1
birdlynn
(female)
 
Join Date: Jan 2018
Location: Washington
Posts: 2
birdlynn HB User
Face flushing

Anyone else have facial flushing while using Synthroid?
I have only begun Synthroid two months ago, and have changed the dosage three times. From 25mcg to 50 mcg then back to 25 mcg...but recently it is really bothersome. Just had my blood work done yesterday and waiting for results. Meanwhile, today, I stopped taking anything. Want to see how I feel. I might have too much in me, or I am allergic to the Synthroid.

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-13-2018, 02:40 PM   #2
Harri3t
Senior Veteran
(female)
 
Join Date: Jul 2014
Posts: 534
Harri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB User
Re: Face flushing

You probably aren't allergic to the thyroid hormone in synthroid but you may be allergic to one of its fillers. You might want to talk to a pharmacist about switching to another brand or generic. Tirosint is an additive free gel cap whose only inactive ingredients are glycerin and gelatin but it is expensive.

That said, you've gone through 3 different dosages in 2 months time. I'm not sure you can expect your newest labs to tell you anything. LevoT has a long half life of a week or longer. Time is needed for a dose to stabilize. In general, that's usually about 5 or 6 half lives. My own doctors have retested 2 months after a dose change. Though I have seen posters here report retesting after 4 weeks, I believe the recommended is 6-8 weeks

 
Reply With Quote
Reply Reply




« Hyperthyroism | - »
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!